# SDR O2GA2021032287201

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N872UP
- Make and model: Beech B300
- Aircraft serial: FL1066
- Aircraft time: 2,973 hours, 2,420 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Solenoid Valve
- Part number: 1013800213
- Part serial: 5116S
- Condition: Inoperative
- Location: Pitot System
- Part time: 2,973 hours, 2,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB MIS-COMPARE CAS MESSAGE ILLUMINATED. SIC INSTRUMENTS WERE INCORRECT WHEN COMPARED TO STANDBY SYSTEM. AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURN TO DEPARTURE AIRPORT. MAINTENANCE REPLACED THE PITOT/STATIC SYSTEM ISOLATION VALVE. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
